| Model Number |
1516-30-405 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526)
| Date of Event |
03/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient received a left attune total knee to treat osteoarthritis.The patella was resurfaced and depuy cement was utilized.There were no indicated intra-operative complications.Patient received a left knee revision to address pain, instability, decreased range of motion, and tibial tray loosening at the cement to implant interface.The surgeon noted excision of dense scar tissue.The tibial tray, tibial insert, and femoral component were revised.The patellar component was retained.The patient was revised with competitor products and cement.There were no indicated intra-operative complications.Doi: (b)(6) 2018, dor: (b)(6) 2019, left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.